Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

High fever with slight ear infection, on antibiotic. Throwing up sometimes. Reasons ?

My 19 month old has has a fever since Thursday. It got up to 103.2 and we took her to the ER. They said it was a slight ear infection and gave some antibiotic . Now she is not hardly eating and having to take Tylenol every 4 hours and sometimes when she drinks, she throws up... Help? Should I take her back to the doctor??
Asked On : Tue, 19 Feb 2013
Answers:  2 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Continue the medication as advised by the doctor.
For vomitings you can give antiemetic like ondansetron in prescribed dosage.
You can try giving frequent sips of oral fluids and rehydration nsolution.
Monitor for her activity, hydration and her urine output.
If the child is becoming dull, not accepting orally and if the fever continues, consult your Pediatrician.
Hope I have answered your query.
Answered: Tue, 19 Feb 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
Due to high fever and giving him antibiotic he may not like to take any tihng.
Now if temperature is not there you may stop giving Tylenol.
As infection is controlled he will like to take some thing gradually.
If temperature is not under control then take him to doctor.
Ok and bye.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor